CureZone   Log On   Join
Re: Aha! Why Epsom salts, which is magnesium, worsens me!
 
luciapp Views: 5,808
Published: 10 years ago
 
This is a reply to # 1,767,256

Re: Aha! Why Epsom salts, which is magnesium, worsens me!


Magnesium sulfate ( Epsom Salts ) is tough on the GI tract anyways. But I guess the jist is everything needs to be in balance. It seems like everyone is jumping on the Magnesium train, as was the case with vitamin c, and recently D3. Everytime i take magnesium it makes me feel worse, im not sure why but do know that calcium is important and should be supplemented ESPECIALLY if one is taking magnesium and in propery ratio which could be 2:1, 4:1, or even 5:1(which is what i am experimenting with now)... Balance is key in solving this riddle. Im far from feeling great but do know that everytime i take an individual substance in EXCESS whether it be a vitamin, mineral, antifungal, probiotic, they all make me feel WORSE.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.078 sec, (1)